Scientists suspect low-dose effects have led to global epidemic
by streak88 on Mon Feb 14, 2011 09:21 PM
My father developed a fever was later dx with AML on 12 Feb. He is 85 years old. The doctor put him on a light chemo drug (**** urea, I cannot remeber the exact name) on the same day. They draw blood from him every day for blood test. His WBC count has increased from 207,000 on 12 Feb to 232,000 on 13 Feb.
The doctor has advised that his prognosis is not good, and they will increase his chemo drug dosage slightly. He is telling us to be prepared as my father has at the most, weeks to live.
I would like to hear from fellow forumers whether his case is really hopeless, as what the doctor has said.
My father is still mentally active, and feels that he is OK and wants to be discharged to go home. We have not told him the truth about his illness, as we were worried that he would give out the fight once he knows he has leukemia. But I fear the environment is not so clean at home, and he will easily get an infection that will bring more pain to him. Is it advisable to bring him home?
We are living in Singapore.
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.